Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 6, NWS Northern Indiana

January 27, 2016

NWS Northern Indiana issued this small craft advisory at Jan 27, 2016, 4:51 AM EST. It took effect at Jan 27, 2016, 4:00 PM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2016, 4:51 AM EST (09:51 UTC)
In effect from
Jan 27, 2016, 4:00 PM EST
Expired
Jan 29, 2016, 10:00 AM EST
In force
42 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

959 
WHUS73 KIWX 270951
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EST WED JAN 27 2016

LMZ043-046-271800-
/O.CAN.KIWX.SC.Y.0005.000000T0000Z-160127T1500Z/
/O.NEW.KIWX.SC.Y.0006.160127T2100Z-160129T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EST FRIDAY.

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT.
  VEERING WEST 10 TO 20 KNOTS ON THURSDAY AND NORTHWEST BY
  THURSDAY NIGHT.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
407 
WHUS73 KIWX 271531
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 AM EST WED JAN 27 2016

LMZ043-046-272345-
/O.CON.KIWX.SC.Y.0006.160127T2100Z-160129T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1031 AM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM EST FRIDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS BY TONIGHT. VEERING WEST 10 TO 20 KNOTS ON THURSDAY AND
  NORTHWEST BY THURSDAY NIGHT.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
602 
WHUS73 KIWX 272115
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 PM EST WED JAN 27 2016

LMZ043-046-280515-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
415 PM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS EVENING WITH
  GUSTS TO 30 KNOTS TONIGHT. WINDS VEERING WEST 10 TO 20 KNOTS ON
  THURSDAY AND NORTHWEST BY THURSDAY NIGHT.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 
WHUS73 KIWX 280318
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 PM EST WED JAN 27 2016

LMZ043-046-281130-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1018 PM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: SOUTHWEST 20 TO 30 KNOTS. WINDS VEERING WEST 15 TO 20
  KNOTS ON THURSDAY AND NORTHWEST BY THURSDAY NIGHT.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
842 
WHUS73 KIWX 280854
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 AM EST THU JAN 28 2016

LMZ043-046-281700-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
354 AM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON AND
  THEN NORTHWEST TONIGHT.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
162 
WHUS73 KIWX 281532
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 AM EST THU JAN 28 2016

LMZ043-046-282345-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1032 AM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS: WEST-NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
365 
WHUS73 KIWX 282145
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EST THU JAN 28 2016

LMZ043-046-290545-
/O.EXT.KIWX.SC.Y.0006.000000T0000Z-160129T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
445 PM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST FRIDAY.

* WINDS: NORTHWEST 15 TO 30 KNOTS EASING TO 10 TO 15 KNOTS FRIDAY
  MORNING. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 4 FEET OR LESS FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
067 
WHUS73 KIWX 290253
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
953 PM EST THU JAN 28 2016

LMZ043-046-291100-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
953 PM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS EASING TO 10 TO 15 KNOTS FRIDAY
  MORNING.

* WAVES: 4 TO 7 FEET SUBSIDING TO 4 FEET OR LESS BY LATE FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
575 
WHUS73 KIWX 290935
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EST FRI JAN 29 2016

LMZ043-046-291500-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-160129T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 AM EST FRI JAN 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: NORTHWEST 15 TO 25 KNOTS EASING TO 10 TO 15 KNOTS THIS
  MORNING AND BACKING SOUTHWEST.

* WAVES: 3 TO 6 FEET SUBSIDING TO LESS THAN 4 FEET BY LATE THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 3:48 AM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Jan 27, 3:48 AM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 AM EST WED JAN 27 2016

.SYNOPSIS...
ISSUED AT 328 AM EST WED JAN 27 2016

A FEW LAKE EFFECT SNOW SHOWERS ARE POSSIBLE... MAINLY OVER
SOUTHWEST MICHIGAN THIS MORNING... OTHERWISE FAIR WEATHER IS
EXPECTED TODAY AS HIGH PRESSURE MOVES ACROSS THE AREA. LOW
PRESSURE WILL MOVE SOUTHEAST ACROSS THE GREAT LAKES TONIGHT AND
THURSDAY... BRINGING ANOTHER CHANCE OF SNOW SHOWERS... MAINLY
ALONG AND NORTH OF ROUTE 30. HIGHS TODAY WILL BE IN THE LOWER 30S
WITH LOWS TONIGHT IN THE MIDDLE AND UPPER 20S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 328 AM EST WED JAN 27 2016

SNOW SHOWER ACTIVITY ASSOCIATED WITH VORT MAX WHICH MOVED THROUGH
NRN PORTION OF OUR AREA EARLIER TONIGHT HAS MOVED OFF TO THE
EAST. BAND OF SNOW SHOWERS CONTG IN MID LEVEL DEFORMATION ZONE AND
ALONG AREA OF LOW LEVEL CONVERGENCE TO THE NORTH OF OUR CWA FROM
AROUND KMKG TO JUST NORTH OF KDET WILL LIKELY NOT IMPACT OUR AREA
THIS MORNING. HWVR... LEFT A LOW CHC OF SNOW SHOWERS ACROSS THE
NORTHERN PORTION OF THE CWA THIS MORNING DUE TO DVLPG WK LAKE
INDUCED INSTABILITY AND SLIGHT VEERING OF WINDS TO WNW... BUT
LITTLE OR NO ACCUM EXPECTED. LOW CLOUDS FAIRLY WIDESPREAD ACROSS
THE REGION THIS MORNING THOUGH SOME HOLES HAVE OPENED UP OVER
EASTERN PORTION OF CWA AND FROM NW INDIANA TO SE WISCONSIN.
EXPECT THE CLOUD COVER TO DOMINATE AT LEAST THROUGH THE MORNING
WITH LOW LEVEL INVERSION TRAPPING THE MOIST LAYER AS WINDS
DIMINISH AHEAD OF RAPIDLY APCHG WK SFC RIDGE. AS RIDGE PASSES THIS
AFTN INCREASING SWLY WINDS EXPECTED TO AT LEAST PARTIALLY SCOUR
OUT LOW CLOUDS WITH BEST POTENTIAL FOR THIS OCRG ACROSS THE SWRN
PORTION OF THE CWA. LIMITED MIXING SHOULD KEEP TEMPS FROM RISING
MUCH TODAY WITH HIGHS EXPECTED IN THE L30S.

SHRTWV OVER ALBERTA WILL DROP SE INTO THE WRN GRTLKS TONIGHT.
LIMITED MOISTURE ACCOMPANYING THIS SYSTEM SUGGESTS JUST A CHC OF
SNOW SHOWERS IN OUR CWA... HIGHEST NORTH... WITH ACCUMS A HALF
INCH OR LESS. TEMPS MAY FALL SLIGHTLY INTO THE M-U20S THIS EVE...
THEN SHOULD SLOWLY RISE OVERNIGHT AS WAA AND SWLY WINDS
STRENGTHEN.

&&

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 328 AM EST WED JAN 27 2016

A SECOND EMBEDDED VORT MAX WILL ROTATE THROUGH THE GREAT LAKES
THURSDAY EVENING AND REGENERATE SCT SNOW SHOWERS WITH SOME MARGINAL
LAKE ENHANCEMENT AS 850MB TEMPS DROP TO AROUND -10C. ANY
ACCUMULATION WILL BE LIGHT AND PRIMARILY IN OUR NORTHERN COUNTIES.
MOISTURE IS AT A PREMIUM AND TIME WINDOW FOR LAKE ENHANCEMENT IS
LIMITED. FLOW IS INITIALLY WESTERLY AND INVERSION HEIGHTS DROP
QUICKLY BEHIND THE FRONT OVERNIGHT. STILL...PASSING SHORTWAVE AND
ASSOCIATED FRONT MAY DROP A QUICK DUSTING IN SOME AREAS AND HAVE
BUMPED POPS UP A BIT. BEST CHANCES FOR ACCUMULATING SNOW WILL BE
AROUND 00Z THURSDAY EVENING AND MAINLY ALONG/NORTH OF US-30. DRY
CONDITIONS EXPECTED BY FRIDAY MORNING.

NEXT FAST-MOVING SHORTWAVE CROSSES THE GREAT LAKES FRIDAY NIGHT.
KEPT FORECAST DRY AT THIS POINT...THOUGH WILL HAVE TO KEEP AN EYE ON
POTENTIAL FOR SOME LIGHT QPF TO CLIP OUR NORTHERN COUNTIES. THIS
WAVE WILL HERALD THE ARRIVAL OF MUCH WARMER TEMPS FOR THE WEEKEND.
LATEST CONSENSUS GUIDANCE GIVES UPPER 40S TO AROUND 50F BUT LOW TO
MID 50S COULD BE POSSIBLE...ESPECIALLY IF CLOUDS CLEAR OUT...GIVEN
925MB TEMPS OF 3-7C. STRONGER PV ANOMALY AND SURFACE COLD FRONT
CROSS THE AREA LATE SUNDAY. MODELS HAVE BEEN FAIRLY CONSISTENT IN
SHOWING AT LEAST SOME POTENTIAL FOR PRECIP SUNDAY/SUNDAY NIGHT SO
INCREASED POPS TO MID-HIGH RANGE CHANCE. PTYPES LIKELY ALL LIQUID
BUT A FEW WET SNOWFLAKES COULD MIX IN EARLY MONDAY. KEPT SOME LOW
CHANCE POPS IN FOR MONDAY BUT SUSPECT WE MAY BE PRIMARILY DRY.
STRONG CLOSED LOW OVER SOUTHERN PLAINS THEN LIFTS INTO OUR REGION
TUESDAY/TUESDAY NIGHT WITH A GOOD CHANCE FOR MODERATE RAIN. ALSO A
CHANCE FOR WINDY CONDITIONS AND A CHANGEOVER TO SOME LIGHT SNOW ON
WEDNESDAY AS SURFACE LOW LIFTS NORTHEAST. STILL PLENTY OF TIME TO
FINE-TUNE THE DETAILS OF THIS SYSTEM.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1231 AM EST WED JAN 27 2016

WK CAA AND SLIGHT VEERING OF LOW LEVEL WINDS IN WAKE OF SHRTWV
MOVG THROUGH SRN LWR MI EARLY THIS MORNING MAY ALLOW SCT LAKE
EFFECT -SHSN TO DVLP AND IMPACT SBN OVERNIGHT... BUT GIVEN STILL
QUESTIONABLE OCCURRENCE IN SHORT TERM LEFT OUT OF 06Z TAFS. OTRWS
STRATO CU WIDESPREAD ACROSS THE REGION WITH LOW VFR/MVFR CIGS. SFC
RIDGE FM MO-MN EXPECTED TO MOVE RAPIDLY SE TO THE OH VALLEY BY 18Z
WITH BACKING LOW LEVEL FLOW PSBLY SCOURING OUT THE LOW CLOUDS THIS
AFTN. ANOTHER SHRTWV WILL APPROACH FROM THE NW TONIGHT CAUSING
INCRSG SWLY WINDS AND PSBLY A BAND OF -SHSN MOVG INTO THE AREA
LATE IN THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR LMZ043-046.

&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...AGD
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA

In the hours before

Local storm report, Jan 26, 11:05 PM EST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1105 PM EST TUE JAN 26 2016
...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     SNOW             1 SSW BENTON HARBOR     42.11N 86.45W
01/26/2016  M0.1 INCH        BERRIEN            MI   TRAINED SPOTTER

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.